# SDR QXEA200700913

- Difficulty date: June 9, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 14,140 hours, 14,150 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Power Unit
- Part number: 4213402
- Part serial: 0114
- Condition: Malfunctioned
- Location: Stby Hyd System
- Part time: 12,528 hours, 12,210 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLI FLIGHT NR 2491: AFTER START, SELECTED STBY HYD PRESS ON AND NO STBY PRESSURE WAS INDICATED.  RAN MEL 29-30-2 CHECKLIST AND NO PRESSURE WAS INDICATED ON SYSTEM NR 1 AS PER STEP 3.  A/C GEN NR 2 WOULD SHOW A LOAD INCREASE WHEN STBY HYD PRESS WAS SELECTED ON WITH NO PRESSURE INCREASE.  HYD QUANTITY NORMAL AND NO CIRCUIT BREAKERS POPPED.  MAINTENANCE REMOVED AND REPLACED SYSTEM NR 1 STANDBY POWER UNIT IAW DHC8/400 AMM 29-11-36-000-801/-400-801. C/W OPERATIONAL CHECK IAW 29-11-36-710-801.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
